# SDR 2006UALA00713

- Difficulty date: April 17, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 60,517 hours, 9,800 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Malfunctioned
- Location: Slide
- Component: Slide
- Component part number: 101655305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ASPIRATORS STAYED OPEN DURING SLIDE DEPLOYMENT.
